Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SOLUTION OPTIMALE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6175

  • Page / 247

Export

Selection :

  • and

PROBLEME DE PROGRAMMATION STOCHASTIQUERAJK EH.1972; IZVEST. AKAD. NAUK ESTON. S.S.R., FIZ. MAT.; S.S.S.R.; DA. 1972; VOL. 21; NO 3; PP. 258-263; ABS. EST. ANGL.; BIBL. 5 REF.Serial Issue

PROBLEMES DE CONTROLE DES COEFFICIENTS DANS DES EQUATIONS AUX DERIVEES PARTIELLESTARTAR L.1975; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1975; VOL. 107; PP. 420-426; BIBL. 4 REF.; (CONTROL THEORY NUMER. METHODS COMPUT. SYST. MODELLING. INT. SYMP.; ROCQUENCOURT; 1974Conference Paper

ON THE EXISTENCE OF OPTIMAL PROCESSES.KLOTZLER R.1976; BANACH CENTER PUBL.; POLAND; DA. 1976; VOL. 1; PP. 125-130; BIBL. 12 REF.; (MATH. CONTROL THEORY. PROC. CONF.; ZAKOPANE; 1974)Conference Paper

A STRUCTURAL COMPARISON OF GOMORY'S FRACTIONAL CUTTING PLANES AND HERMITIAN BASIC SOLUTIONSBOWMAN VJ.1972; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1972; VOL. 23; NO 4; PP. 460-462; BIBL. 3 REF.Serial Issue

EXISTENCE OF OPTIMAL SOLUTIONS IN GENERAL DISCRETE SYSTEMS.DOLEZAL J.1975; KYBERNETIKA; CESKOSL.; DA. 1975; VOL. 11; NO 4; PP. 301-312; BIBL. 13 REF.Article

ON PARAMETRIC OPTIMAL CONTROL FOR WEAK SOLUTIONS OF ABSTRACT LINEAR PARABOLIC EQUATIONS.SOKOLOWSKI J.1975; CONTROL AND CYBERN.; POLAND; DA. 1975; VOL. 4; NO 3-4; PP. 59-84; ABS. POL. ANGL.; BIBL. 7 REF.Article

OPTIMIZATION OF WEAKLY COUPLED SUBSYSTEMS BY A TWO-LEVEL METHOD. = OPTIMALISATION DE SOUS-SYSTEMES FAIBLEMENT COUPLES, PAR UNE METHODE A DEUX NIVEAUXISHIMATSU T; MOHRI A; TAKATA M et al.1975; INTERNATION. J. CONTROL; G.B.; DA. 1975; VOL. 22; NO 6; PP. 877-882; BIBL. 4 REF.Article

COMMANDE FINIE FONDAMENTALEBUTKOVSKIJ AG.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 220; NO 1; PP. 47-50; BIBL. 2 REF.Article

ESTIMATION DE L'ERREUR DE LA SOLUTION OPTIMALE DANS LES PROBLEMES DE PROGRAMMATION LINEAIRESINYAK YU V.1973; EKON. MAT. METODY; S.S.S.R.; DA. 1973; VOL. 9; NO 1; PP. 131-137; BIBL. 3 REF.Serial Issue

BOUNDS TO OPTIMAL SOLUTIONS IN TRANSPORTATION PROBLEMSVLACH M.1971; EKON.-MAT. OBZ.; CESKOSL.; DA. 1971; VOL. 7; NO 4; PP. 445-451; ABS. TCHEQUE; BIBL. 2 REF.Serial Issue

OPTIMISATION DE STRUCTURE: APPLICATION A LA MECANIQUE DES FLUIDES.PIRONNEAU O.1975; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1975; VOL. 107; PP. 610-624; BIBL. 1 P. 1/2; (CONTROL THEORY NUMER. METHODS COMPUT. SYST. MODELLING. INT. SYMP.; ROCQUENCOURT; 1974)Conference Paper

PROBLEME D'OPTIMISATION VECTORIELLEGOROKHOVIK VV.1972; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1972; NO 6; PP. 63-70; BIBL. 8 REF.Serial Issue

PROBLEMES VARIATIONNELS D'OPTIMISATION POUR LES EQUATIONS DE TYPE HYPERBOLIQUEPETUKHOV LV; TROITSKIJ VA.1972; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1972; VOL. 36; NO 4; PP. 578-588; BIBL. 7 REF.Serial Issue

SUR L'EXISTENCE D'UNE SOLUTION MAXIMALE DE L'EQUATION DE HAMILTON-JACOBI.GONZALEZ R.1976; C. R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 22; PP. 1287-1290; ABS. ANGL.; BIBL. 5 REF.Article

PROBABILITY EFFECTS IN THE CALCULUS OF VARIATIONSSANKAR SENGUPTA S; ROUMI ME.1977; SOLID MECH. ARCH.; NLD; DA. 1977; VOL. 2; NO 1; PP. 109-127; BIBL. 12 REF.Article

SUR L'EXISTENCE D'UN CONTROLE EN TEMPS MINIMUM.COSTAL JB.1975; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1975; VOL. 12; NO 3; PP. 402-409; ABS. ITAL.; BIBL. 7 REF.Article

OPTIMAL CONTROL OF SYSTEMS GOVERNED BY STOCHASTIC MCSHANE DIFFERENTIAL EQUATIONS WITH FIXED TERMINAL TIME.TEO KL.1976; INTERNATION: J. SYST. SCI.; G.B.; DA. 1976; VOL. 7; NO 1; PP. 107-119; BIBL. 6 REF.Article

POINTWISE HIGHER ORDER NECESSARY CONDITIONS FOR OPTIMAL CONTROL PROBLEMS.VARSAN C.1976; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1976; VOL. 21; NO 5; PP. 565-577; BIBL. 2 REF.Article

COMMENTS ON A NUMERICAL PROCEDURE FOR THE SOLUTION OF DIFFERENTIAL GAMES.OLSDER GJ.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 5; PP. 704-705; BIBL. 1 REF.Article

RESHENIE DINAMICHESKIKH ZADACH OPTIMIZATSII DLYA LINEJNYKH MNOGOSVYAZNYKH SISTEM. PREPRINT. = RESOLUTION DES PROBLEMES DYNAMIQUES D'OPTIMISATION POUR LES SYSTEMES LINEAIRES A LIAISONS MULTIPLESMEEROV MV; BERSHCHANSKIJ YA M.1975; MOSKVA; INST. PROBL. UPR.; DA. 1975; PP. 1-67; BIBL. 2 P. 1/2Book

OPTIMUM SOLUTION OF ILL-POSED LINEAR SYSTEMS EQUATIONJUNHO CHOI.1982; INSTITUTE OF ELECTRICAL AND ELECTRONIC ENGINEERS. SOUTHEASTCON '82 CONFERENCE/1982-04-04/DESTIN FL; USA; NEW YORK: IEEE; DA. 1982; PP. 283-286; BIBL. 7 REF.Conference Paper

ON THE ORDER OF SINGULAR OPTIMAL CONTROL PROBLEMS = SUR L'ORDRE DES PROBLEMES DE COMMANDE OPTIMALE SINGULIERSPOWERS WF.1980; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1980; VOL. 32; NO 4; PP. 479-489; BIBL. 10 REF.Article

SOLUZIONE GLOBALE DI UN PROBLEMA DI CONTROLLO PER UN SISTEMA IPERBOLICO = SOLUTION GLOBALE D'UN PROBLEME DE COMMANDE POUR UN SYSTEME HYPERBOLIQUESANTOLINI AT.1980; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1980; VOL. 6; PP. 239-252; BIBL. 11 REF.Article

A REVIEW OF DIRECT SUFFICIENT CONDITIONS IN OPTIMAL CONTROL THEORYPETERSON DW; ZALKING JH.1978; INTERNATION. J. CONTROL; GBR; DA. 1978; VOL. 28; NO 4; PP. 589-610; BIBL. 22 REF.Article

CONVERSION OF OPTIMAL CONTROL PROBLEMS WITH FREE INITIAL STATE INTO OPTIMAL CONTROL PROBLEMS WITH FIXED INITIAL STATE.MIELE A; MOHANTY BP; WU AK et al.1977; J. ASTRONAUT. SCI.; U.S.A.; DA. 1977; VOL. 25; NO 1; PP. 75-85; BIBL. 11 REF.Article

  • Page / 247